After taking the drug for just a day,I started having muscle pains,eye pains and it was as if my ears where blocked.its been 10 months now and most of the effects has stopped or reduced.but it still feel as if my ears are blocked!pls help me.
Hello waleblings, & welcome to the site. I doubt that taking one dose of this medication could have caused all these side effects. It is not an allergic reaction, but rather side effects. I will give you the link to side effects. an allergic reaction would have caused swelling of thee face, tongue or throat. The side effects you have listed are only reported in 1% or people taking this medication, & they were on it for a longer period of time. That doesn't negate your side effects at all as you could be in that 1 %. Please read this link & it will give you more food for thought as far as this resolving itself. Sometimes reading side effects is not a good thing as our minds tend to think we have eveyone of them. They are there to let us know that they are a possiblility so remembe this when you read them, & be sure to watch the amounts taken to get these side effects...
- Ofloxacin Information for Consumers
- Ofloxacin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ofloxacin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Oct 2013 • 3 answers
Posted 7 Feb 2014 • 1 answer
Can we use cefixime IP(as trihydrate) eqivalent to anhydrous cefixime 200mg and ofloxacin IP 200 mg?
Posted 24 May 2014 • 1 answer
Posted 14 Sep 2014 • 1 answer
Posted 2 Mar 2018 • 0 answers